Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A simplified set of postulates for a group


Author: R. M. Foster
Journal: Bull. Amer. Math. Soc. 42 (1936), 846-848
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 125--129
MathSciNet review: 1563449
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06437-2
PII: S 0002-9904(1936)06437-2